# SDR SIMA2018053027006

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,827 hours, 30,081 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  RECEIVED A SPOILER FAIL MESSAGE.  COMPLIED WITH QRH, DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION.  PERFORMED FIM 27-63-00. FOUND TO BE TRANSITORY CONDITION. OPS CHECKED SPOILERS IAW AMM 27-63-01. OPS CHECKED GOOD. NO DEFECTS NOTED.
